# SDR AALA20004037

- Difficulty date: May 15, 2000
- Submitted: August 9, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND STRINGER 34L WAS BADLY CORRODED JUST FORWAD OF PRODUCTION SPLICE AT STATION 1307.  REQUEST ENG APPROVED TO SPLICE NEW SECTION OF STRINGER PER ATTACHED DRAWING.  REPAIR SPLICE WILL BE CLASSED THAN 20 INCH TO PRODUCTION SPLICE.  (M)
